# SDR DALA2025120808949

- Difficulty date: December 8, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 82,035 hours, 10,819 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK APPROX. 12MM IN LENGTH AT THE AFT DIRECTION OF THE FASTENER HOLE 555 TO THE AFT END EDGE OF THE KEEL BEAM FITTING.   COMPLIED WITH ER/A 630620-14 REV ORIGINAL. (1341215)
